MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS & CR TRLS SZ 9-10; ATTUNE INSTRUMENTS : INSTRUMENT CASES

DEPUY IRELAND - 9616671 ATTUNE PS & CR TRLS SZ 9-10; ATTUNE INSTRUMENTS : INSTRUMENT CASES
Model Number 2545-01-710
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that recently the operating room staff has been finding black specs in the sets.They are very small black specs.They asked the operating room to send me samples of these black specs.They were mostly found on the bottom of the trays inside the wrappers.A few times they found specs inside the corner protectors that they used.The inside wrap was white so they are easy to identify.What they found was that the black bumpers on the trays which provides protection was peeling off.Perhaps during the transportation and stacking of trays the bumper material breaks down.Not sure if you have received any other concerns about this issue.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned and based off of the returned photographs the reported event could not be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS & CR TRLS SZ 9-10
Common Device Name
ATTUNE INSTRUMENTS : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9842799
Report Number1818910-2020-08272
Device Sequence Number742738
Product Code FSM
UDI-Device Identifier10603295423607
UDI-Public10603295423607
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-01-710
Device Catalogue Number254501710
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1